# SDR N6WA2024110401

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N508GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10045
- Aircraft time: 47,785 hours, 38,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN ON.   PERFORMED SUCCESSFUL OPERATIONAL CHECK OF THE EMERGENCY LIGHTS IAW CRJ AMM 33-51-00. OK FOR SERVICE.
